# SDR DLM88080095

- Difficulty date: January 19, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- Aircraft time: 37,773 hours, 27,952 cycles
- Engine: Pwa JT8D219
- Engine time: 41,321 hours, 30,902 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Bent
- Location: Nr 1 Engine
- Part time: 41,321 hours, 30,902 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, A, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, NR 1 ENG HAD TWO COMPRESSOR STALLS AND FLAMES AS REPORTED BY F/A AND PASSANGERS.  REPLACED 1ST STAGE FAN BLADES PER TRANS 9T133.
